# SDR AALA201806089025

- Difficulty date: June 6, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N289AY
- Make and model: Airbus A330-243
- Aircraft serial: 1455
- Aircraft time: 18,695 hours, 3,071 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PASSENGER DOORS 2R, 3L, AND 3R DOOR ASSIST BOTTLES REQUIRED SERVICING PER JOB CARD 33C80052002. MAINTENANCE SERVICED DOORS 2R (SEE AALA201806079030), 3L, AND 3R (SEE AALA201806089026) DOOR ASSIST BOTTLES TO PROPER PRESSURE PER JOB CARD 33C80052002 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
